# SDR CA131215006

- Difficulty date: November 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT HEARS A LOUD NOISE AND STATED TO LOST POWER.  THE PILOT USED THE EMERGENCY POWER LEVER WITHOUT SUCCESS.  THE ENGINE SHUTDOWN AND THE PILOT TRIED TO RESTART IT WITHOUT SUCCESS.  THE PILOT DECLARED AN EMERGENCY DUE TO AN ENGINE FAILURE AND HE DIVERTED THE ACFT.  THE ACFT WAS UNABLE TO REACH THE AIRPORT DUE TO WINDS AND THE PILOT ELECTED TO LAND ON ROUTE 208.  DURING THE LANDING, THE ACFT CLIPPED A POWER LINE AND BLEW HIS MAIN TIRES.  ONLY THE PILOT WAS ON BOARD AND HE WAS NOT INJURED. THE ACFT STRUCTURE SUFFERED MINOR DAMAGES BUT LOOKING THROUGH THE ENGINE EXHAUST, POWER TURBINE BLADES WERE FOUND FRACTURED. ASSISTANCE WAS OFFERED TO NTSB. NOTE: THE CT BLADES OF THIS ENGINE ARE PREVIOUS CONFIGURATION OF SB-1669.
